MathSciNet Relay Station
MathSciNet bibliographic data
MR972767 60F10 (60G42 68Q25 90B15 90C35)
Rhee, WanSoo T.; Talagrand, Michel A sharp deviation inequality for the stochastic traveling salesman problem. Ann. Probab. 17 (1989), no. 1, 1–8.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement